A new boundedness theorem for a class of second order differential equations


Tunc C.

ARABIAN JOURNAL FOR SCIENCE AND ENGINEERING, vol.33, pp.83-92, 2008 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 33
  • Publication Date: 2008
  • Title of Journal : ARABIAN JOURNAL FOR SCIENCE AND ENGINEERING
  • Page Numbers: pp.83-92

Abstract

In this paper a new result on ultimately boundedness of solutions of a class of second order nonlinear differential equations of Lienard type is established.